International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 180 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Review Papers | Mathematics | Bangladesh | Volume 9 Issue 2, February 2020


Significance of Modules with Ascending Chain Condition Which Corresponds of Definite Sorts of Annihilator

Dr. Rehana Parvin | Momotaz Katun | Dr. Mst. Rashida Pervin


Abstract: A left or right module M over a ring with identity e such that multiplication by e is the transformation m em (respectively m me for right modules), mM is the identity automorphism of the group M over a commutative ring R with unit represents n acc of d colons where unitary modules sub module P and the ascending chain R whose elements that hold distinct sequence (an) n such that P: a1 a1a2. . . . . . . . stabilizes. Specially, in this paper we have tried to focus the acc on d colons and establish that d colons represents the acc on n generated submodules for every n, simplifying Commutative Rings with ACC on n Generated Ideals by W. Heinzer and David Lantz a generalized Nakaymas Lemma for these modules. Moreover it has showed that every R module R I for a Noetherian ring R involves n acc and a sufficient condition for the acc on ideals to the polynomial ring. The goal of this paper is to locate on modules with acc which represents of certain sorts of annihilators and n acc on d colons.


Keywords: n-acc, annihilator, d-colons


Edition: Volume 9 Issue 2, February 2020,


Pages: 31 - 34


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Dr. Rehana Parvin, Momotaz Katun, Dr. Mst. Rashida Pervin, "Significance of Modules with Ascending Chain Condition Which Corresponds of Definite Sorts of Annihilator", International Journal of Science and Research (IJSR), Volume 9 Issue 2, February 2020, pp. 31-34, https://www.ijsr.net/get_abstract.php?paper_id=ART20204444

Similar Articles with Keyword 'nacc'

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri | Dr. Jayant K. Patel

Share this Article

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 1050 - 1053

Positive Integer Solutions of Some Pell Equations via Generalized Bi-Periodic Fibonacci and Generalized Bi-Periodic Lucas Sequences

S. Sriram | P. Veeramallan

Share this Article
Top